# SDR ASAA2024060750841

- Difficulty date: June 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 57,507 hours, 17,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 987 T-CAP HAS CORROSION AT LH GIRT BAR MOUNT AREA LBL50. GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 53-70-51-1A-1. ORIG MAT .150, REMAINING MAT .076. MAT. LOSS OF .074 IS BEYOND ALLOWABLE LIMITS. T-CAP WAS REMOVED AND REPLACED OR CUST CARD G2000484.
